Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the analytic distributions and foliations of a Kähler manifold


Author: Izu Vaisman
Journal: Proc. Amer. Math. Soc. 58 (1976), 221-228
MSC: Primary 53C55
DOI: https://doi.org/10.1090/S0002-9939-1976-0428233-5
MathSciNet review: 0428233
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A Frobenius-type condition involving $ {d_{\bar z}}$ is proved for the analyticity of a distribution on a complex analytic manifold. As a consequence, an invariant condition for the analyticity of a distribution on a Kähler manifold is derived and used to establish the local reducibility of some foliate Kähler manifolds with bundle-like metric.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C55

Retrieve articles in all journals with MSC: 53C55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0428233-5
Keywords: Analytic distribution, Kähler-Reinhart space
Article copyright: © Copyright 1976 American Mathematical Society